MAUDE Adverse Event Report: CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 30893-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
It was reported that the pcea administration tubing was leaking near the connection to the line in the patient.No patient impact was reported.

Brand Name
ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9611717
Report Number9616066-2020-00214
Device Sequence Number10893739
Product Code FPA
UDI-Device Identifier10885403460234
UDI-Public10885403460234
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30893-07
Device Catalogue Number30893-07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR